# SDR P5CA2020093000324

- Difficulty date: September 30, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,394 hours, 21,662 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Light
- Condition: False Indication
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL PUMP ILLUMINATED ON EICAS THEN EXTINGUISHED WHILE IN CRUISE.  PERFORMED OPERATIONAL CHECK OF THE LEFT AFT FUEL PUMP, IAW AMM 28-22-00.  OPERATIONAL NORMAL, NO DEFECTS NOTED AT THIS TIME.
